# SDR SWAA2024093039348

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERG LIGHTS ARE INOP AT AROUND APPROX STA 500 RIGHT SIDE<[01] REMOVED AND REPLACED EMERG LIGHT BATTERY PACK M1667 IAW AMM 33-51-06-960-802. TESTS GOOD  WN47865;[02] VERIFIED STEP 1. AUDIT C/W.
